# SDR ASOA99169

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120100
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 4063 - CREW NOTICED SMOKE IN AIRCRAFT DURING TAXI.  THERE WERE NO ASSOCIATED PACK, DUCT, OR BLEED INDICATION WARNING LIGHTS ILLUMINATED.  MAINTENANCE RAN BOTH NR 1 AND NR 2 ENGINES FOR 15 MINUTES, CYCLED BOTH PACKS, AND SHUT BLEEDS ON AND OFF.  MAINTENANCE ALSO INSPECTED ELECTRIC BAY, ACM HOSE AND ENGINE BLEEDS FOR OIL THEN RAN ENGINES NR 1 AND NR 2 FOR 15 MINUTES AGAIN.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (X)
